On the Relations among Characteristic Functions of Theta Functions
Ismet Yildiz and Neslihan Uyanik
DOI : 10.3844/jmssp.2005.142.145
Journal of Mathematics and Statistics
Volume 1, Issue 2
In this study, using the characteristic values a theorem on the 1/2r coefficients of periods of first order theta function according to the (1,τ) period pair (for rεN+) is established. The following equalities are also obtained.
© 2005 Ismet Yildiz and Neslihan Uyanik. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.